MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION

BOSTON SCIENTIFIC CORPORATION FARASTAR; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number M004PF61M401
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pulse field ablation procedure with a farastar console the monitor was blank, but has some functionality, the unit was rebooted, but the issue persisted.The cable connection was checked, back/under monitor and all was secure and cables look physically fine.Bad monitor or video card is suspected.System monitor went blank during use.Several restarts were done but the video would not return.The case was aborted.The product is returned for laboratory analysis.This event is being reported for aborted/cancelled procedure.
 
Additional Manufacturer Narrative
Additional information added to b5: describe event or problem.
 
Event or Problem Description
It was reported that during a pulse field ablation procedure with a farastar console the monitor was blank, but has some functionality, the unit was rebooted, but the issue persisted.The cable connection was checked, back/under monitor and all was secure and cables look physically fine.Bad monitor or video card is suspected.System monitor went blank during use.Several restarts were done but the video would not return.The case was aborted.The product is returned for laboratory analysis.This event is being reported for aborted/cancelled procedure.It was further reported that the patient was sedated and access was performed with the a faradrive sheath.
 
Additional Manufacturer Narrative
The returned farastar generator graphics card was inspected for damage and defects.No physical damage or major visual defects were observed.The returned farastar generator graphics card was installed in a known good generator for functional testing.The generator was power cycled a total of 5 times and was confirmed to boot each time with no issues or unexpected behaviors observed.The reported display issues could not be reproduced.The boot logs were reviewed and no issues were found.All expected files were found and confirmed to be uncorrupted.
 
Event or Problem Description

Brand Name
FARASTAR
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23310870
Report Number2124215-2025-73792
Device Sequence Number17589595
Product Code QZI
UDI-Device Identifier00191506042882
UDI-Public(01)00191506042882(11)240321
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF61M401
Device Catalogue NumberM004PF61M401
Device Lot Number0104297663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/15/2025
01/29/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date10/31/2025
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown